# SDR VNAA202510300006

- Difficulty date: September 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,685 hours, 15,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SURROUND SKIN OF MAIN AVIONICS COMPARTMENT DOOR.  CORROSION ON INTERNAL SURROUND SKIN OF MAIN AVIONICS COMPARTMENT DOOR WAS REPAIRED PER REO  690-53-21-032 REV -
